# SDR IPXA2022092286492

- Difficulty date: September 21, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 22,989 hours, 13,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSED CABIN DOOR AND SLIDE LEVER WILL NOT ARM. VERFIED NORMAL L1 DOOR OPERATION AND SLIDE AND GIRT BAR DO NOT INTERFERE .    REPLACED L1 DOOR SLIDE IAW AMM 25-61-21/401, OPS CHECKED NORMAL AT THIS TIME.  ORIG SUB DATE:  9/22/2022
